標題: Apery limits and special values of L-functions
作者: Yang, Yifan
應用數學系
Department of Applied Mathematics
關鍵字: special values of L-functions;Apery limits;modular forms
公開日期: 1-Jul-2008
摘要: We describe a general method to determine the Apery limits of a differential equation that has a modular-function origin. As a by-product of our analysis, we discover a family of identities involving the special values of L-functions associated with modular forms. The proof of these identities is independent of differential equations and Apery limits. (C) 2008 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jmaa.2008.01.094
http://hdl.handle.net/11536/8632
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2008.01.094
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volume: 343
Issue: 1
起始頁: 492
結束頁: 513
Appears in Collections:Articles


Files in This Item:

  1. 000255653900042.pdf